MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION UNO 102 EE; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION UNO 102 EE; LIFT PATIENT NON AC POWERED
Model Number P2010004
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
A other health care professional contacted technical service to report that the uno 102 ee had an issue, the left leg was bent off the floor.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Uno 102 mobile lift has electric raising and lowering of the lift arm.Uno mobile lift is intended mainly for use in post acute care facilities like nursing homes and other care homes in the most common lifting situations, for instance, transfers between bed and wheelchair, to and from toilet and for lifting to and from the floor.Uno mobile lift has three alternative height settings, in order always to provide the optimum lifting height.A device inspection is pending, all relevant information received over the course of the investigation will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
Due to the lift being over 19 years old, the customer decided not to repair the lift and discarded the device.It was concluded that the damage was caused by abuse.Uno 102 mobile lift has electric raising and lowering of the lift arm.Uno mobile lift is intended mainly for use in post acute care facilities like nursing homes and other care homes in the most common lifting situations, for instance, transfers between bed and wheelchair, to and from toilet and for lifting to and from the floor.Uno mobile lift has three alternative height settings, in order always to provide the optimum lifting height.Although there was no associated adverse event, if the lift leg was bent it could cause the lift to tip over during use which could lead to serious injury or death.
 
Event or Problem Description

Brand Name
UNO 102 EE
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21558903
Report Number8030916-2025-00045
Device Sequence Number4527763
Product Code FSA
UDI-Device Identifier00887761981775
UDI-Public(01)00887761981775
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2010004
Device Catalogue NumberP2010004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown